# SDR AALA201601139006

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 25,833 hours, 3,724 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00624
- Part serial: E13582
- Condition: Defective
- Location: Fuel System
- Part time: 23,784 hours, 3,448 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUEL TRIM LINE FAULT ECAM ON DESCENT.  REPLACED TRIM TANK ISOLATION VLV ACTUATOR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-27-52-000-802-A & 28-27-54-400-802-A.
